Publicacions Matemàtiques

Mixed norm estimates for the Riesz transforms on $SU(2)$

Pradeep Boggarapu and S. Thangavelu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we prove mixed norm estimates for Riesz transforms on the group $SU(2)$. From these results vector valued inequalities for sequences of Riesz transforms associated to Jacobi differential operators of different types are deduced.

Article information

Source
Publ. Mat., Volume 60, Number 1 (2016), 171-190.

Dates
First available in Project Euclid: 22 December 2015

Permanent link to this document
https://projecteuclid.org/euclid.pm/1450818486

Mathematical Reviews number (MathSciNet)
MR3447737

Zentralblatt MATH identifier
1344.42025

Subjects
Primary: 42C10: Fourier series in special orthogonal functions (Legendre polynomials, Walsh functions, etc.) 47G40: Potential operators [See also 31-XX] 26A33: Fractional derivatives and integrals 43A90: Spherical functions [See also 22E45, 22E46, 33C55]
Secondary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B35: Function spaces arising in harmonic analysis 33C45: Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.) [See also 42C05 for general orthogonal polynomials and functions]

Keywords
Riesz transforms the group $SU(2)$ Jacobi polynomials Jacobi differential operator mixed norm inequalities

Citation

Boggarapu, Pradeep; Thangavelu, S. Mixed norm estimates for the Riesz transforms on $SU(2)$. Publ. Mat. 60 (2016), no. 1, 171--190. https://projecteuclid.org/euclid.pm/1450818486


Export citation